EconPapers    
Economics at your fingertips  
 

Pricing of Asian exchange rate options under stochastic interest rates as a sum of options

Klaus Sandmann and J. Aase Nielsen ()
Additional contact information
J. Aase Nielsen: Department of Operations Research, University of Aarhus, Bldg. 530, Ny Munkegade, DK-8000 Aarhus C, Denmark

Finance and Stochastics, 2002, vol. 6, issue 3, 355-370

Abstract: The aim of the paper is to develop pricing formulas for long term European type Asian options written on the exchange rate in a two currency economy. The exchange rate as well as the foreign and domestic zero coupon bond prices are assumed to follow geometric Brownian motions. The emphasis is devoted to the discretely sampled Asian option. It is shown how the value of this option can be approximated as the sum of Black-Scholes options. The formula is obtained under the extension of results developed by Rogers and Shi (1995) and Jamshidian (1991). In addition bounds for the pricing error are determined. Comparing with Monte Carlo simulation the pricing is found to be very precise.

Keywords: Asian exchange rate option; forward risk adjusted measure; stochastic interest rates. (search for similar items in EconPapers)
JEL-codes: G13 (search for similar items in EconPapers)
Date: 2002-05-17
Note: received: November 2000; final version received: October 2001
References: Add references at CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
http://link.springer.de/link/service/journals/00780/papers/2006003/20060355.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:6:y:2002:i:3:p:355-370

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:finsto:v:6:y:2002:i:3:p:355-370